# SDR DALA2024051405189

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1040 S2l-2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0340893) SKIN DOUBLER, AT STA 1040, STR 2L-2R, HAS EVIDENCE OF CORROSION. REMOVED DAMAGED SKIN DOUBLER B5 1035-1040 STR 26-2R AND INSTALLED REPLACEMENT DOUBLER PER B737-800 SRM 51-40-02. REF BOEING DWG 148A3110.
